# SDR USAA20100525BA019

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31546
- Condition: Defective
- Location: Mlg
- Part time: 29,944 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - FLT 729  EN-ROUTE LHR TO PHL.  APPROXIMATELY ONE HOUR UNTIL LANDING, THE NUMBER FOUR TIRE PRESSURE 180 PSI GENERATED ON ECAM.  THE CREW FOLLOWED QRH PROCEDURES, AND DECLARED AN EMERGENCY AS A PRECAUTION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE NUMBER FOUR MAIN LANDING GEAR TIRE WAS BELOW RE-INFLATION LIMIT.  REMOVED AND REPLACED NUMBER FOUR MAIN WHEEL ASSEMBLY.
